# SDR CALA2018102702203

- Difficulty date: October 26, 2018
- Submitted: October 27, 2018
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 67,728 hours, 28,307 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Part number: 14G15R212170005
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER OXYGEN CONTAINER AT SEAT 29DEF FAILED TO OPEN DURING MANUAL DROP TEST. REMOVED AND INSTALLED NEW OXYGEN CONTAINER AT SEAT ROW 29DEF PER AMM 35-21-41-000-001-A AND 35-21-41-400-001-A. REMOVED SAFETY RING PER AMM 35-21-41-400-001-A. OPERATIONAL TEST OF THE PASSENGER OXYGEN SYSTEM TO BE PERFORMED ON TASK CARD 17-3523-1- 7806 SEQ 449 IDT.
